# SDR AALA20001044

- Difficulty date: June 17, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER CHORD OF RBL 40.5 FRAME BETWEEN STATION 868 AND STATION 870.  INSTALLED REPAIR PER SRM 51-40-4 FIG 1 SHEET 8.  (M)
